# SDR 29GA2017080300001

- Difficulty date: August 2, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 35,868 hours, 40,669 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 117 FPO/FLL AFTER TAKEOFF TRANSITION HANDLE LIGHT STAY ILLUMINATED TO 800 FEET LANDING GEAR LIGHT ANNUNCIATOR WERE EXTINGUISHED. FOUND NLG UP LOCK SWITCH OUT OF ADJUSTMENT, ADJUSTED NLG SWITCH IAW AMM 32-61-15-02, OPS CHEK GOOD.
